# SDR AALA201507239008

- Difficulty date: July 5, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX, SIDE BEAM FLANGE CRACKED AT FRAME 42 + 19.5" & -Y1650.  REPAIRED FLANGE IAW EA 252596 & EO 5315Y066.
